# SDR AALA202508056127

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 34,707 hours, 14,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PIECES OF THE EVACUATION SLIDE ARE STICKING OUT OF THE FORWARD SERVICE DOOR. PERFORMED INSPECTION OF THE FORWARD SERVICE DOOR ESCAPE SLIDE PACK. FOUND VELCRO SKIRT NOT ATTACHED AND REATTACHED. PER AMM 25-66-01.
